# SDR CALA2019011800108

- Difficulty date: January 14, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 92,549 hours, 16,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFER NR LP 9130421 B777-33-3-6026 LT DR 3 EMER AREA LT CAPACITY CHECK FOUND FAIL DOOR R3 M33404 EMERGENCY LIGHT POWER SUPPLY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
